Articles written in Proceedings – Mathematical Sciences
Volume 121 Issue 4 November 2011 pp 457-468
In this paper, some sufficient conditions for the existence and multiplicity of periodic and subharmonic solutions to second order 𝑝-Laplacian difference equations are obtained by using the critical point theory. The proof is based on the Linking theorem in combination with variational technique.
Volume 124 Issue 2 May 2014 pp 179-191
Volume 130, 2020
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode